# SDR SWIA202054259

- Difficulty date: October 8, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP VANE TRAILING EDGE SKIN HAS CHAFING DAMAGE, AS MARKED.  C-CHECK RO 11/21/2020.  REPAIRED CHAFING AREA, PER REO.
